MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS

ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS
Lot Number C09D3S
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The model # (d4) was not provided.
 
Event or Problem Description
A customer called to report that two of the lancets from the box of the microlet lancets received by the customer did not have a protective cover on it.The customer accidentally pricked his finger with the uncovered lancet.However, no medical attention was required.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the microlet lancets or pictures of lancets associated with the event for evaluation.Only visual assessment of lancets from archival samples and device history record (dhr) review were conducted.Lot number c09d3s associated with the event was packed in shelf box of 100.The archival samples were visually inspected and none of them contain a lancet without protective cap.Additionally, the dhr review indicated that there were no manufacturing errors for the lancets with lot number c09d3s.

Brand Name
MICROLET
Common Device Name
BLOOD GLUCOSE LANCETS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
HTL-STREFA S.A. (REGISTRATION NUMBER: 9613304)
adamowek 7
ozorkow lodzkie, 95-03 5
PL   95-035
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key17548370
Report Number1810909-2023-00190
Device Sequence Number20548746
Product Code FMK
UDI-Device Identifier00301936586218
UDI-Public00301936586218
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberC09D3S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale